MAUDE Adverse Event Report: CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534570T
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, four (4) 5f 100 cm infiniti right coronary bypass (rcb) diagnostic catheters deteriorated near the hub while still in the packaging.It is possible that uv light exposure occurred through the crack in the cabinet.The only catheters affected were those hanging on the middle rack, which was aligned with the cabinet opening.There was no reported patient injury.The catheters were stored in a cabinet with ultraviolet (uv) protection.There was no visible packaging damage.No photographs are available.The devices were returned for evaluation.
 
Additional Manufacturer Narrative
A product history record (phr) review of lot 18309800 revealed no anomalies or non-conformances during the manufacturing and inspection processes that could be associated with the event reported.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, four (4) 5f 100 cm infiniti right coronary bypass (rcb) diagnostic catheters deteriorated near the hub while still in the packaging.It is possible that uv light exposure occurred through the crack in the cabinet.The only catheters affected were those hanging on the middle rack, which was aligned with the cabinet opening.There was no reported patient injury.The catheters were stored in a cabinet with ultraviolet (uv) protection.There was no visible packaging damage.All four devices were returned for evaluation and were evaluated under 2025-15807-1 through 2025-15807-4.They all originated from lot 18309800 and a product history record (phr) review revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.2025-15807-4: one, cath f5 inf rcb 100cm, was received inside its manufacturing pouch, which was properly sealed, and the sterility was not compromised.The catheter was found folded to fit inside the plastic bag, resulting in kinks that matched the folds.Inspection focused on the strain relief revealed a degradation condition and a yellowish discoloration on the hub, which is consistent with exposure to environmental factors such as ultraviolet radiation, thermal stress, or chemical agents.The reported ¿strain relief-degradation¿ was seen on all four devices and the exact cause of these events is unknown.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information and product analysis, the cause of the strain relief degradation could not be found; however, it is potentially related to the manufacturing process of the unit.Therefore, an investigation has been started to further review the potential causes.No further action will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22301741
Report Number9616099-2025-00999
Device Sequence Number15610491
Product Code DQO
UDI-Device Identifier10705032013994
UDI-Public(01)10705032013994(17)270331(10)18309800
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534570T
Device Lot Number18309800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/21/2025
08/06/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/22/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown